Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/741
Title: The source-item coverage of the Lotka function
Authors: EGGHE, Leo 
Issue Date: 2004
Publisher: Springer
Source: Scientometrics, 61(1). p. 103-115
Abstract: The following problem has never been studied : Given A, the total number of items (e.g. articles) and T, the total number of sources (e.g. journals that contain these articles) (hence A>T), when is there a Lotka function.
Document URI: http://hdl.handle.net/1942/741
ISSN: 0138-9130
e-ISSN: 1588-2861
DOI: 10.1023/B:SCIE.0000037366.83414.09
ISI #: 000223177700008
Category: A1
Type: Journal Contribution
Validations: ecoom 2005
Appears in Collections:Research publications

Files in This Item:
File Description SizeFormat 
source-item coverage.pdfPreprint version141.62 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

13
checked on Sep 5, 2020

WEB OF SCIENCETM
Citations

17
checked on May 21, 2022

Page view(s)

46
checked on May 25, 2022

Download(s)

128
checked on May 25, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.